MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC DRAIN JACKSON PRATT RND7FR END; CATHETER, IRRIGATION

CARDINAL HEALTH 200, LLC DRAIN JACKSON PRATT RND7FR END; CATHETER, IRRIGATION
Model Number SU130-1320
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported that the drain from pack broke and snapped into two pieces but was not used on the patient.
 
Additional Manufacturer Narrative
The device history record was reviewed and the lot was inspected and released in compliance with all requirements.Two unused samples were returned for investigation.Visual and microscopic inspection showed no evidence of breakage.Pull testing was conducted and all results passed within specification.The root cause for the reported issue could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
DRAIN JACKSON PRATT RND7FR END
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan PR 60085
Manufacturer (Section G)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23331082
Report Number1423537-2025-00418
Device Sequence Number8280932
Product Code GBX
UDI-Device Identifier10192253022391
UDI-Public(01)10192253022391(10)1240496
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSU130-1320
Device Catalogue NumberSU130-1320
Device Lot Number1240496
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown